Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heart thump several times while sleeping. What could be this?

Last night while sleeping my heart made a thump several different times while sleeping, and woke me up every time. Didn d sleep very well. What could this be.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
The thumping of the heart can be due to dehydration, anxiety or an arrhythmia. If you have any history of heart disease or high blood pressure or diabetes, please get an electrocardiogram done as soon as possible. Also please visit a physician to get a thorough evaluation done. However, if you are young and healthy, then it can be due to excessive stress and lack of fluids. Make sure you drink atleast 2-3 litres of water in a day and reduce your stress levels. Deep breathing exercises and yoga will help reduce stress.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor